By Topic

Iterative matrix bounds and computational solutions to the discrete algebraic Riccati equation

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Komaroff, N. ; Dept. of Electr. Eng., Queensland Univ., Qld., Australia

Bilateral matrix bounds for the solution of the discrete algebraic Riccati equation (DARE) are presented. They are new or tighter than the existing bound. Computational algorithms to solve the DARE follow

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 8 )